# SDR WRLA2008053

- Difficulty date: June 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY COFFEEMAKER 5 OR 8 HAS STRONG ELECTRICAL SMELL.  BOTH SHUT OFF IN FLIGHT.  FOUND COFFEEMAKER NR 8 POPPED.  NR 5 COFFEEMAKER OPS CHECK OK PER MM 25-32-15.  CHECKED OPERATION, OPERATES NORMAL NEF ITEM N25JU1808-721 CLEARED.  (S)
